Results 1 to 9 of 9
  1. #1
    NOVICE BIGSNOR's Avatar
    Join Date
    Feb 2009
    Posts
    57
    Rep Power
    0

    Default Fiance' on anavar, cannot orgasm anymore!!!

    Hey guys, my fiance' is running anavar for the first time. Normally she orgasms multiple times during intercourse, and currently she is taking 10 mg of var per day. She competes in figure. She's about two weeks into it, and notices clitoral sensitivity and more bloodflow down there, but cannot orgasm. She says she gets to the brink, and then it goes away. Any ideas on this one. It hasnt made her overly horny either. She even has trouble getting into the mood on var for some reason. Thoughts would be greatly appreciated.

    Should i switch her to halo for her, or halo extreme to see if theres a different result? Or what do you think?

  2. #2
    IFBB Pro & Senior Forum Administrator tammyp's Avatar
    Join Date
    Feb 2009
    Location
    Adirondack Mountains, Upstate NY
    Posts
    7,546
    Rep Power
    2147804

    Default

    thats a new one...it usually produces more intense orgasms .

  3. #3
    OLYMPIAN s2h's Avatar
    Join Date
    Feb 2009
    Posts
    16,840
    Rep Power
    2148114

    Default

    Is she taking any ai's???....

  4. #4
    NOVICE BIGSNOR's Avatar
    Join Date
    Feb 2009
    Posts
    57
    Rep Power
    0

    Default

    No none, having a really reputable guy doing her prep. He doesnt have her on any yet. Its liquid anavar from an underground source, hopefully its not something else. We're kind of wondering if its some cheap form of methylated test, but again, i wouldnt think that would effect the orgasms, probably make more intense.

  5. #5
    STRONGMAN Bryan Hildebrand's Avatar
    Join Date
    Feb 2009
    Location
    SallyAnneVille, USA.
    Posts
    9,174
    Rep Power
    2147858

    Default

    she needs bloodwork plain and simple.

    i'm guessing she may have gotten something other than anavar AND its thrown her E and progest way out of whack.

  6. #6
    Super Moderator sassy69's Avatar
    Join Date
    Feb 2009
    Location
    Plate Junkie
    Posts
    9,685
    Rep Power
    2147875

    Default

    Quote Originally Posted by Bryan Hildebrand View Post
    she needs bloodwork plain and simple.

    i'm guessing she may have gotten something other than anavar AND its thrown her E and progest way out of whack.
    Yep. It doesn't sound like var or any good aas.
    "The only way you can hurt the body is not use it. Inactivity is the killer and, remember, it's never too late."
    ~Jack Lalanne



  7. #7
    NOVICE BIGSNOR's Avatar
    Join Date
    Feb 2009
    Posts
    57
    Rep Power
    0

    Default

    If its not real then why is her clit getting so sensitive. She says it just throbs at times....but that shes not horny when its doing so. She has also gotten alittle stronger and harder as well. If its something other than var could it be causing these problems?

  8. #8
    STRONGMAN Bryan Hildebrand's Avatar
    Join Date
    Feb 2009
    Location
    SallyAnneVille, USA.
    Posts
    9,174
    Rep Power
    2147858

    Default

    any number of drugs. if you get bloodwork done... it will give you can idea. knowing where her estrogen, estrogen II, progesterone, DHT, and testosterone levels and which ones are out of whack will give you an idea if its a methylated drug, a simple test, etc... unless you want to spend triple the money and have the product analyzed? if I were to guess, its a methylated pro hormone derivative or mroe than likely, dbol or tbol.

    have either of you ever had bloodwork done prior to starting a cycle or after PCT?

  9. #9
    OLYMPIAN s2h's Avatar
    Join Date
    Feb 2009
    Posts
    16,840
    Rep Power
    2148114

    Default

    Quote Originally Posted by BIGSNOR View Post
    If its not real then why is her clit getting so sensitive. She says it just throbs at times....but that shes not horny when its doing so. She has also gotten alittle stronger and harder as well. If its something other than var could it be causing these problems?
    Is she taking anything for anxiety...depression??...also is she post menupausal or going thru it?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •